# SDR QXEA200701034

- Difficulty date: June 26, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 14,153 hours, 10,138 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 60072934
- Part serial: JAN020202
- Condition: Malfunctioned
- Location: Rt Brake
- Part time: 19,445 hours, 13,770 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - RIGHT BRAKE WEAK.  MAINTENANCE REPLACED THE ANTI-SKID CONTROL VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
